Couldn't find what you looking for?

TRY OUR SEARCH!

Hi. I am a woman 32 years old and I had a fever last week. I am ok now and I was taking acetaminophen to relieve myself of the pain. All of the sudden I felt woozy, lost balance and hit my head on a stool (good thing I took a painkiller before that). My question is: Could acetaminophen cause my dizziness?

Loading...

Acetaminophen is a painkiller, and all painkillers cause dizziness and drowsiness. It shouldn’t be taken without a doctor’s permission. The main thing you shouldn’t do is take alcohol or some antidepressants, muscle relaxants, seizure medicines, antihistamines. Consult your doctor about this issue, because it can be a part of a bigger problem. I am not an expert but I am telling you what I know. Best regards.
Reply

Loading...

Hi
I'm 68 years old and have been using plain tylenol (acetaminophen) for the past 8 weeks. Though I started at 4000 mg/24 hours I gradually reduced the dosage to 1300 mg/24 hours. About a week ago, I started having the sensation of the rise and fall of the waves on a boat (or one form of vertigo/dizziness). I'm on no other medications so there's nothing else likely to have contributed to the vertigo. I've searched the internet for side effects for acetaminophen, but dizziness is not mentioned, except for one website which linked dizziness with acetaminophen/codeine combination of the drug. In the past 24 hours,  I've reduced the dose of acetaminophen again, this time to 325 mg morning and evening. Already, the sensation of dizziness has lessened.

Dianne
Reply

Loading...

Every time i took acetaminophen for allergies, sinusitis, flu, etc...after a few days seemed i'd get dizzy. I would tell doctors and they pushed it aside. Over the last three years i had two bad falls. I was so dizzy and blacked out. There was no warning. Stop that which had that drug in it...worked like a charm. Why in the world are doctors not quick to acknowledging that?
Reply

Loading...

It's only been causing dizziness since about 2016 when the US pulled in HB1 visa bioscientists from India to over populated our major pharmaceutical, like Novartis did. They quickly recalled many OTCs. India uses short cuts and fillers in their products to save money, like multiple versions of formaldehyde, and other products that help the pills to harden, those which the US didn't use before. So, the same good old trusted OTC products are still labeled the same, but they are very different since about that time.
Reply

Loading...